# SDR ASAA9910115

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546547520
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING C-CHECK, FOUND THE PASSENGER CABIN STUB FLOORBEAM CORRODED AROUND FASTENER HOLES ON TOP SIDE, BS 727, RBL 54.0.  REPAIRED PER DWG 65-46547; SRM 53-10-1.  (X)
